MathSciNet Relay Station
MathSciNet bibliographic data
MR1382730 13H10 (13B40 14E40 14M07)
Borek, Adam; Griffith, Phillip Weak purity for Gorenstein rings is determined in codimension four. J. Algebraic Geom. 5 (1996), no. 3, 415–437.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement